MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET TETRA 2.0MM X 6.0CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET TETRA 2.0MM X 6.0CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number TG5412060
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during vertebral aneurysm procedure the operator used the subject coil to deploy into the aneurysm.After the operator heard three beeps from the detacher, he retracted the microcatheter and the pusher wire, however, the subject coil came out into the parent artery.The operator tried to repass the subject coil across with the flow diverter to secure the loose coil but unsuccessfully.The subject coil had moved with the blood flow into the posterior inferior cerebellar artery (pica).The operator attempted several times to catch the subject coil with the stent retriever but unsuccessfully.The procedure was aborted.A surgical delay of 30-45 minutes was reported due to this event.Patient was placed on additional medication.Patient is undergoing diagnostic angiogram post op and then treatment of the initial aneurism that is still untreated, will have to be considered.
 
Additional Manufacturer Narrative
H4 manufacturing date ¿ added.D4 expiration date - added.Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.Visual and functional inspections were not performed due to the device was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The power supply signaled that the coil was successfully detached and per the communication log the physician verified this under fluoro but after removal of the microcatheter and coil delivery wire, the coil came out into the parent vessel and then travelled to the during an attempt to deploy a flow diverter.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause and the device was not returned, an assignable cause of undeterminable will be assigned to this complaint.
 
Event or Problem Description

Brand Name
TARGET TETRA 2.0MM X 6.0CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key19421327
Report Number3008881809-2024-00238
Device Sequence Number7906140
Product Code HCG
UDI-Device Identifier07613327578607
UDI-Public07613327578607
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K222533
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTG5412060
Device Lot Number24698972
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/13/2024
Supplement Date Received by Manufacturer06/16/2024
Initial Report FDA Received Date05/29/2024
Supplement Report FDA Received Date07/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FLOW DIVERTER STENT (UNKNOWN); STENT RETRIEVER (UNKNOWN)
Outcome Attributed to Adverse Event Other; Hospitalization; Required Intervention;
Patient Age56 YR
Patient SexFemale